Abdelkader Ben Hassine | Algebra | Best Paper Award

Best Paper Award

Abdelkader Ben Hassine
University of Sfax, Tunisia

          Abdelkader Ben Hassine
Affiliation University of Sfax
Country Tunisia
Scopus ID 56465896400
Documents 21
Citations 88
h-index 6
Subject Area Algebra
Event Math Scientist Awards
ORCID 0000-0001-5440-8616

Abdelkader Ben Hassine is a mathematics researcher affiliated with the University of Sfax in Tunisia, whose listed research area is algebra. His publication record includes work on algebraic structures, cohomology, and extensions of generalized Lie-type systems. This article presents his academic profile and selected publications in the context of the Best Paper Award recognition associated with Math Scientist Awards. Bibliographic details and researcher metrics are provided as supplied and can be consulted through the linked scholarly profiles and publication records.[1][2]

Abstract

This profile outlines Abdelkader Ben Hassine’s reported academic affiliation, bibliometric indicators, and selected research in contemporary algebra. Three publications dated August 2026 address cohomology and linear deformations of BiHom-left-symmetric algebras, operational splittings in Lie–Poisson triple systems, and extensions of BiHom-Lie color algebras. Their subjects reflect mathematical investigations into algebraic structure, transformations, and generalized relationships. The article provides a concise account of these topics without attributing unverified findings or award-selection criteria to the researcher.

Keywords

Abdelkader Ben Hassine; algebra; cohomology; BiHom-left-symmetric algebras; Lie–Poisson triple systems; BiHom-Lie color algebras; linear deformations; algebraic extensions; mathematical research; Best Paper Award.

Introduction

Algebra is a central branch of mathematics concerned with abstract structures, operations, and relationships. Research into generalized algebraic systems examines how structural properties can be defined, preserved, and extended under different mathematical conditions. Ben Hassine’s listed publications address several such themes, including cohomological methods and extensions of algebraic systems.[3] These topics are relevant to theoretical mathematics because they provide formal frameworks for investigating structural consistency and relationships between mathematical objects.

Research Profile

The supplied profile identifies the University of Sfax, Tunisia, as Ben Hassine’s affiliation and algebra as his subject area. The reported Scopus record lists 21 documents, 88 citations, and an h-index of 6. These indicators offer a quantitative snapshot of indexed research activity; they do not independently establish research quality or determine the significance of individual contributions. Author identity, document coverage, and metrics may change as bibliographic databases are updated.[1][2]

Research Contributions

The listed research spans related areas of abstract algebra. Work on cohomology and linear deformations concerns the study of algebraic structures and their possible variations. Research on Lie–Poisson triple systems examines ways of separating or organizing operations within generalized algebraic frameworks. Studies of T⁎-extensions and abelian extensions consider methods for constructing and describing larger structures from existing algebraic systems. These descriptions summarize the publication topics rather than asserting results beyond the available bibliographic information.[3][4]

Publications

The supplied publication information identifies three journal articles published in August 2026:

  1. “Cohomology and linear deformations of BiHom-left-symmetric algebras.” Journal of Algebra and Its Applications.
  2. “Splittings of operations for Lie–Poisson triple systems and related algebraic structures.” Journal of Algebra and Its Applications.
  3. “T⁎-extensions and abelian extensions of Bihom-Lie color algebras.” Journal of Geometry and Physics.

The DOI links provide persistent routes to the publishers’ records, where article metadata and access options can be checked.[3][4][5]

Research Impact

The supplied bibliometric figures—88 citations and an h-index of 6—indicate recorded scholarly attention within the stated profile. Citation counts can vary across databases and over time, and comparisons require consideration of publication age, subject area, and indexing coverage. The three listed articles demonstrate activity in specialized algebraic topics, although their individual influence should be assessed through the full papers, subsequent citations, and independent scholarly evaluation.

Award Suitability

The Best Paper Award profile recognizes the researcher in connection with Math Scientist Awards. The supplied publication record offers relevant context for presenting work in algebra, particularly research on generalized algebraic structures. However, the award title alone does not establish which paper was selected, the evaluation process, or the official decision. Those details should be confirmed against the award organizer’s published announcement before being stated as verified facts.

Conclusion

Abdelkader Ben Hassine’s supplied profile presents an algebra researcher affiliated with the University of Sfax, Tunisia, alongside bibliometric indicators and three recent publications on advanced algebraic structures. Persistent DOI records and researcher identifiers provide useful starting points for further verification. Together, these details form a concise academic recognition profile while leaving assessment of research quality and award-specific decisions to verifiable scholarly and institutional sources.

References

  1. Elsevier. (n.d.). Scopus author details: Abdelkader Ben Hassine, Author ID 56465896400. Scopus.
    https://www.scopus.com/authid/detail.uri?authorId=56465896400
  2. ORCID. (n.d.). Abdelkader Ben Hassine — researcher identifier.
    https://orcid.org/0000-0001-5440-8616
  3. World Scientific Publishing. (2026). Cohomology and linear deformations of BiHom-left-symmetric algebras. Journal of Algebra and Its Applications. DOI: 10.1142/S0219498826500854.
    https://doi.org/10.1142/S0219498826500854
  4. World Scientific Publishing. (2026). Splittings of operations for Lie–Poisson triple systems and related algebraic structures. Journal of Algebra and Its Applications. DOI: 10.1142/S0219498826500842.
    https://doi.org/10.1142/S0219498826500842
  5. Elsevier. (2026). T⁎-extensions and abelian extensions of Bihom-Lie color algebras. Journal of Geometry and Physics. DOI: 10.1016/j.geomphys.2026.105853.
    https://doi.org/10.1016/j.geomphys.2026.105853
  6. Math Scientist Awards. (n.d.). Official awards website.
    mathscientists.com

Claudemir Fideles Bezerra Junior | Algebra | Innovative Research Award

Innovative Research Award

Claudemir Fideles Bezerra Junior
UNICAMP, Brazil

Claudemir Fideles Bezerra Junior
Affiliation UNICAMP
Country Brazil
Scopus ID 57196086077
Documents 24
Citations 49
h-index 4
Subject Area Algebra
Event Math Scientist Awards
ORCID 0000-0001-5107-5342

The Innovative Research Award recognition highlights the scholarly contributions of Claudemir Fideles Bezerra Junior, a researcher affiliated with UNICAMP whose work is situated primarily within Algebra and related areas of graded algebraic structures. His publication record includes investigations of graded identities, Lie algebras, Grassmann algebras, Jordan algebras, and Leibniz algebras, demonstrating a sustained engagement with contemporary problems in abstract algebra and polynomial identity theory.[1] The body of research reflects both theoretical rigor and methodological consistency, contributing to the broader mathematical understanding of algebraic gradings and structural identities.[2]

Abstract

This article summarizes the academic profile and research achievements of Claudemir Fideles Bezerra Junior in the field of Algebra. His work focuses on graded structures, polynomial identities, central polynomials, and algebraic systems over finite and infinite fields. Through publications in recognized international journals, he has contributed to the advancement of theoretical algebra while supporting the mathematical framework necessary for ongoing investigations in algebraic structures and their applications.[3]

Keywords

Algebra, Graded Identities, Grassmann Algebra, Jordan Algebra, Lie Algebra, Leibniz Algebra, Polynomial Identities, Mathematical Research, Abstract Algebra, Finite Fields.

Introduction

Modern algebra continues to explore the structural properties of mathematical systems through identities, gradings, and symmetries. Within this context, Claudemir Fideles Bezerra Junior has developed a research portfolio centered on graded algebras and related theoretical frameworks. His studies address foundational questions regarding algebraic identities and their behavior under different grading schemes, contributing to an area of mathematics that remains active and internationally relevant.[2]

Research Profile

According to available scholarly indexing records, the researcher has produced multiple peer-reviewed publications and accumulated measurable scholarly citations. His research activity is concentrated in algebraic theory, particularly the study of graded identities and algebraic classifications. The publication trajectory demonstrates continued engagement with recognized mathematical journals and specialized research communities.[1]

Research Contributions

  • Investigation of graded identities in Jordan algebras over finite fields.
  • Research on gradings and graded identities of null-filiform Leibniz algebras.
  • Analysis of ℤ-gradings on Grassmann algebras and associated central polynomials.
  • Studies concerning graded identities in Lie algebras and related algebraic structures.
  • Contributions linking algebraic gradings with concepts from elementary number theory.

Publications

  • Graded identities for the Jordan algebra of the symmetric matrices of order two over finite fields (2026).
  • Gradings and graded identities of null-filiform Leibniz algebras (2026).
  • ℤ-gradings on the Grassmann algebra over infinite fields: Graded identities and central polynomials (2023).
  • Z-graded identities of the Lie algebras U1 (2023).
  • A note on gradings on the Grassmann algebra and elementary number theory (2023).

Research Impact

The available bibliometric indicators report 24 indexed documents, 49 citations, and an h-index of 4. These metrics suggest active participation in the scholarly discourse surrounding algebraic research. Beyond numerical indicators, the significance of the work lies in its contribution to the mathematical understanding of graded structures, identities, and algebraic classifications that form important foundations for theoretical investigations.[1]

Award Suitability

The Innovative Research Award recognizes meaningful scholarly advancement and sustained research engagement. Claudemir Fideles Bezerra Junior’s publication record, concentration on advanced algebraic theory, and contributions to graded identities and related mathematical structures align with the objectives of recognizing innovative academic inquiry. His work demonstrates originality within a specialized research domain while maintaining relevance to ongoing developments in abstract algebra.[4]

Conclusion

Claudemir Fideles Bezerra Junior has established a focused research profile within Algebra through studies of graded identities, Grassmann algebras, Jordan algebras, and related mathematical structures. His publications contribute to theoretical understanding within the discipline and reflect a consistent commitment to scholarly research. The academic record presented here provides a basis for recognition within the framework of the Math Scientist Awards.[5]

References

  1. Elsevier. (n.d.). Scopus author details: Claudemir Fideles Bezerra Junior, Author ID 57196086077. Scopus.
    https://www.scopus.com/authid/detail.uri?authorId=57196086077
  2. Journal of Algebra. (2023). Z-graded identities of the Lie algebras U1.
    https://doi.org/10.1016/j.jalgebra.2023.06.042
  3. International Journal of Algebra and Computation. (2023). ℤ-gradings on the Grassmann algebra over infinite fields: Graded identities and central polynomials.
    https://doi.org/10.1142/S0218196723500650
  4. Linear Algebra and its Applications. (2026). Gradings and graded identities of null-filiform Leibniz algebras.
    https://doi.org/10.1016/j.laa.2025.11.003
  5. Finite Fields and Their Applications. (2026). Graded identities for the Jordan algebra of the symmetric matrices of order two over finite fields.
    https://doi.org/10.1016/j.ffa.2026.102826
  6. Linear and Multilinear Algebra. (2023). A note on gradings on the Grassmann algebra and elementary number theory.
    https://doi.org/10.1080/03081087.2022.2059433

Mohammad Shane Alam | Algebra | Best Researcher Award

Dr. Mohammad Shane Alam | Algebra | Best Researcher Award

Researcher | Aligarh Muslim University | India

Dr. Mohammad Shane Alam is a distinguished mathematician from Aligarh Muslim University, India, whose academic journey and professional achievements highlight his dedication to advancing the field of Algebra. He obtained his Ph.D. in Mathematics from Aligarh Muslim University, where his doctoral research focused on algebraic structures and their theoretical and applied implications, laying a strong foundation for his career as a researcher and educator. With several years of professional experience in teaching, research, and academic mentorship, Dr. Alam has contributed significantly to both undergraduate and postgraduate education while simultaneously building a prolific research profile. His research interests lie broadly in Algebra, including abstract algebra, algebraic modeling, and interdisciplinary applications of mathematical theories to real-world problems, which have positioned him at the forefront of contemporary mathematical research. He possesses strong research skills in mathematical problem-solving, advanced algebraic computations, and collaborative research methodologies, demonstrated through numerous publications in Scopus-indexed and IEEE-recognized journals and conferences. His ability to engage in international collaborations has further expanded the reach and impact of his work, ensuring that his research outcomes are aligned with global scientific advancements. Dr. Alam has also been actively involved in academic leadership and student mentorship, fostering a culture of inquiry and innovation within his institution and beyond. His scholarly excellence has earned him recognition and honors, including research awards and invitations to present at national and international conferences, further underscoring his impact in the field. With professional memberships in reputed organizations and continued dedication to high-quality research outputs, Dr. Alam exemplifies the qualities of a modern researcher committed to advancing mathematical knowledge. In conclusion, his strong academic background, research productivity, and leadership potential not only mark him as an outstanding scholar but also position him to play a transformative role in shaping future directions in algebra and mathematical sciences globally.

Profile: Google Scholar

Featured Publications

  1. Siddeeque, M. A., Bhat, R. A., & Alam, M. S. (2025). A note on nonlinear mixed type product [E⋄K, D]∗ on ∗-algebras. Hacettepe Journal of Mathematics and Statistics, 54(1), 16-25.

  2. Siddeeque, R. A. B., & Alam, M. S. (2025). (ζ₁, ζ₂)-derivations of incidence algebras. Asian-European Journal of Mathematics. Advance online publication.

  3. Siddeeque, M. A., Alam, M. S., & Bhat, R. A. (2025). Nonlinear maps preserving the mixed type products on *-algebras. Ricerche di Matematica, 1-11.

  4. Siddeeque, M. A., Alam, M. S., & Bhat, R. A. (2025). Nonlinear mixed *-Jordan triple *-derivations on *-algebras. Khayyam Journal of Mathematics, 11(1), 188-198.

  5. Siddeeque, M. A., Bhat, R. A., & Alam, M. S. (2025). Characterization of mixed triple derivations on incidence algebras. Filomat, 39(2), 437-450.